American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Roger Chen. A remark on the Harnack inequality for non-self-adjoint evolution equations. Proc. Amer. Math. Soc. 129 (2001) 2163-2173. MR 1825930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonios D. Melas. A Liouville type theorem for the Schrödinger operator. Proc. Amer. Math. Soc. 127 (1999) 3353-3359. MR 1623036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John Lott. Remark about heat diffusion on periodic spaces. Proc. Amer. Math. Soc. 127 (1999) 1243-1249. MR 1476376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Benito J. González and Emilio R. Negrin. Gradient estimates for positive solutions of the Laplacian with drift. Proc. Amer. Math. Soc. 127 (1999) 619-625. MR 1469407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joachim Escher and Gieri Simonett. The volume preserving mean curvature flow near spheres. Proc. Amer. Math. Soc. 126 (1998) 2789-2796. MR 1485470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Varghese Mathai and Melvin Rothenberg. On the homotopy invariance of $L^2$ torsion for covering spaces. Proc. Amer. Math. Soc. 126 (1998) 887-897. MR 1469424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. S. Rothaus. Some inequalities derived from log-Sobolev inequalities. Proc. Amer. Math. Soc. 125 (1997) 3601-3603. MR 1452825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jonathan Block, Varghese Mathai and Shmuel Weinberger. Homotopy invariance of Novikov-Shubin invariants and $L^2$ Betti numbers. Proc. Amer. Math. Soc. 125 (1997) 3757-3762. MR 1425112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Varghese Mathai. Inequalities for the Novikov-Shubin invariants. Proc. Amer. Math. Soc. 124 (1996) 2585-2588. MR 1328361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lizhen Ji. Convergence of heat kernels for degenerating hyperbolic surfaces . Proc. Amer. Math. Soc. 123 (1995) 639-646. MR 1219726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Thomas Ivey. New examples of complete Ricci solitons . Proc. Amer. Math. Soc. 122 (1994) 241-245. MR 1207538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] François Ledrappier. A heat kernel characterization of asymptotic harmonicity . Proc. Amer. Math. Soc. 118 (1993) 1001-1004. MR 1137226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jiayu Li. Boundedness of the Riesz potential on a complete manifold with nonnegative Ricci curvature . Proc. Amer. Math. Soc. 118 (1993) 1075-1077. MR 1185268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jie Cheng Chen. A note on Riesz potentials and the first eigenvalue . Proc. Amer. Math. Soc. 117 (1993) 683-685. MR 1110540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] François Labourie. Existence d'applications harmoniques tordues \`a valeurs dans les vari\'et\'es \`a courbure n\'egative . Proc. Amer. Math. Soc. 111 (1991) 877-882. MR 1049845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Julian Edward and Siye Wu. Determinant of the Neumann operator on smooth Jordan curves . Proc. Amer. Math. Soc. 111 (1991) 357-363. MR 1031662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Thomas P. Branson, Peter B. Gilkey and Bent Ørsted. Leading terms in the heat invariants . Proc. Amer. Math. Soc. 109 (1990) 437-450. MR 1014642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Wei Ping Zhang. A note on equivariant eta invariants . Proc. Amer. Math. Soc. 108 (1990) 1121-1129. MR 1004426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Harold Donnelly. Uniqueness of positive solutions of the heat equation . Proc. Amer. Math. Soc. 99 (1987) 353-356. MR 870800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Steen Markvorsen. On the heat kernel comparison theorems for minimal submanifolds . Proc. Amer. Math. Soc. 97 (1986) 479-482. MR 840633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Howard D. Fegan and Peter B. Gilkey. The moments of certain complex potentials . Proc. Amer. Math. Soc. 96 (1986) 525-527. MR 822453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. Korányi and J. C. Taylor. Minimal solutions of the heat equation and uniqueness of the positive Cauchy problem on homogeneous spaces . Proc. Amer. Math. Soc. 94 (1985) 273-278. MR 784178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. C. Svendsen. Unitary one-parameter groups with finite speed of propagation . Proc. Amer. Math. Soc. 84 (1982) 357-361. MR 640230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Brooks. Exponential growth and the spectrum of the Laplacian . Proc. Amer. Math. Soc. 82 (1981) 473-477. MR 612743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia